Alert archive / Tennessee / River Flood Warnings in 2013
River Flood Warning 8, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Apr 28, 2013, 2:48 AM CDT for Davidson County, Tennessee. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2013, 2:48 AM CDT (07:48 UTC)
- Expired
- Apr 28, 2013, 10:51 AM CDT
- In force
- 8 hr
- Issued by
- NWS Nashville, TN
- Flood severity
- Minor
County Davidson County, TN
The radar
The Nashville radar (KOHX), 21 km from the middle of the area, began a volume at 07:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mill Creek near Nolensville (NLVT1).
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03430550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
599 WGUS44 KOHX 280748 FLWOHX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 248 AM CDT SUN APR 28 2013 ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MIDDLE TENNESSEE... MILL CREEK NEAR NOLENSVILLE AFFECTING DAVIDSON COUNTY .RECENT HEAVY RAINFALL HAS CAUSED MILL CREEK TO RISE ABOVE FLOOD STAGE. THE RIVER WILL CREST EARLY THIS MORNING...THEN SUBSIDE BY DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC037-281300- /O.NEW.KOHX.FL.W.0008.130428T0748Z-130428T1300Z/ /NLVT1.1.ER.130428T0655Z.130428T1000Z.130428T1200Z.UU/ 248 AM CDT SUN APR 28 2013 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD WARNING FOR THE MILL CREEK NEAR NOLENSVILLE * UNTIL LATER THIS MORNING. * AT 02AM SUNDAY THE STAGE WAS...13.9 FEET AND RISING. * FLOOD STAGE IS 13.0 FEET. * THE RIVER WILL CREST NEAR 14.5 FEET...THEN SUBSIDE BY DAYBREAK. * AT 15.0 FEET...CULBERTSON ROAD EAST OF NOLENSVILLE PIKE AND BLUFF ROAD WEST OF NOLENSVILLE PIKE ARE FLOODED AND IMPASSABLE. WATER BEGINS TO FLOOD PROPERTY IN THE CONCORD VILLAGE SHOPPING CENTER AT CONCORD ROAD AND NOLENSVILLE PIKE...AND WATER APPROACHES LOW LYING AREAS NEAR A Z KELLEY ELEMENTARY SCHOOL. * AT 14.0 FEET...CULBERTSON ROAD EAST OF NOLENSVILLE PIKE AND BLUFF ROAD WEST OF NOLENSVILLE PIKE ARE FLOODED. WATER BEGINS TO FLOOD THE ATHELTIC FIELDS AT LIGHTHOUSE CHRISTIAN SCHOOL AND PROPERTY NEAR BELL ROAD AND BLUE HOLE ROAD. * AT 13.0 FEET...WATER BEGINS TO FLOOD LOW LYING AREAS ALONG THE CREEK... INCLUDING PORTIONS OF CULBERTSON ROAD EAST OF NOLENSVILLE PIKE AND WALKING TRAILS NEAR THE HONEY BROOK SUBDIVISION. WATER ALSO APPROACHES BLUFF ROAD WEST OF NOLENSVILLE PIKE. $$
2 follow-up statements
662 WGUS84 KOHX 280851 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 351 AM CDT SUN APR 28 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE... MILL CREEK NEAR NOLENSVILLE AFFECTING DAVIDSON COUNTY .WATER LEVELS ON MILL CREEK CONTINUE TO RISE AS RAIN SHOWERS MOVE ACROSS THE BASIN. THE RIVER IS EXPECTED TO CREST ABOVE MODERATE FLOOD STAGE EARLY THIS MORNING...THEN SUBSIDE THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC037-281800- /O.EXT.KOHX.FL.W.0008.000000T0000Z-130428T1800Z/ /NLVT1.2.ER.130428T0655Z.130428T0930Z.000000T0000Z.UU/ 351 AM CDT SUN APR 28 2013 ...FLOOD WARNING EXTENDED UNTIL 04/28 13:00...THE FLOOD WARNING CONTINUES FOR THE MILL CREEK NEAR NOLENSVILLE * UNTIL 04/28 13:00. * AT 03AM SUNDAY THE STAGE WAS 16.0 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * THE RIVER WILL CREST NEAR 18.0 FEET EARLY THIS MORNING. * AT 18.0 FEET...WATER APPROACHES RESIDENTIAL PROPERTY ON HICKORY PARK DRIVE FROM SHIRE DRIVE TO BELL TRACE DRIVE...ALONG WALLER RD...BLUFF RD...AND NOLENSVILLE PIKE SOUTH OF CONCORD RD...AND PROPERTIES IN THE CANE RIDGE FARMS AND HONEY BROOK SUBDIVISIONS. * AT 17.0 FEET...MANY ROADS NEAR MILL CREEK ARE FLOODED INCLUDING BLUFF RD AND CULBERTSON RD NEAR NOLENSVILLE PIKE...PETTUS RD BETWEEN BLUE HOLE RD AND PRESTON RD...AND CONCORD RD NEAR NOLENSVILLE PIKE. WATER BEGINS TO APPROACH THE INTERSECTION OF BELL RD AND BLUE HOLE RD...AND OLD HICKORY BLVD BETWEEN BARNES RD AND HIDDEN CREEK DR. COMMERCIAL PROPERTY IN THE CONCORD VILLAGE SHOPPING CENTER IS FLOODED AND MAY RESULT IN SIGNIFICANT DAMAGE. WATER ALSO FLOODS PORTIONS OF HOLT CREEK...WHITTEMORE BRANCH...AND INDIAN CREEK. * AT 16.0 FEET...FURTHER FLOODING OF THE ATHLETIC FIELDS AT LIGHTHOUSE CHRISTIAN SCHOOL...PROPERTY NEAR BELL ROAD AND BLUE HOLE ROAD...AND PROPERTY IN THE CONCORD VILLAGE SHOPPING CENTER IS OCCURRING. WATER APPROACHES PROPERTIES ALONG BLUFF ROAD AND NOLENSVILLE PIKE SOUTH OF CONCORD ROAD. * AT 15.0 FEET...CULBERTSON ROAD EAST OF NOLENSVILLE PIKE AND BLUFF ROAD WEST OF NOLENSVILLE PIKE ARE FLOODED AND IMPASSABLE. WATER BEGINS TO FLOOD PROPERTY IN THE CONCORD VILLAGE SHOPPING CENTER AT CONCORD ROAD AND NOLENSVILLE PIKE...AND WATER APPROACHES LOW LYING AREAS NEAR A Z KELLEY ELEMENTARY SCHOOL. $$
178 WGUS84 KOHX 281551 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1051 AM CDT SUN APR 28 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TENNESSEE... MILL CREEK NEAR NOLENSVILLE AFFECTING DAVIDSON COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE... RED RIVER AT PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES MILL CREEK NEAR ANTIOCH AFFECTING DAVIDSON COUNTY .RECENT RAINFALL HAS CAUSED AREA RIVERS AND CREEKS TO RISE. LITTLE TO NO ADDITIONAL RAINFALL IS EXPECTED OVER THE AREA OF CONCERN, HOWEVER SOME CREEKS WILL CONTINUE TO RISE DUE TO UPSTREAM FLOW BEFORE RECEDING LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC125-147-290351- /O.EXT.KOHX.FL.W.0009.000000T0000Z-130429T1000Z/ /PORT1.1.ER.130428T0746Z.130428T1800Z.130429T0937Z.NO/ 1051 AM CDT SUN APR 28 2013 ...FLOOD WARNING EXTENDED UNTIL 04/29 05:00...THE FLOOD WARNING CONTINUES FOR THE RED RIVER AT PORT ROYAL * UNTIL 04/29 05:00. * AT 10AM SUNDAY THE STAGE WAS 36.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 30.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 37.7 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW. * AT 38.0 FEET...WATER BEGINS TO APPROACH HOMES OFF OF CLARKSVILLE-SPRINGFIELD ROAD. * AT 35.0 FEET...WATER BEGINS TO FLOOD PORT ROYAL ROAD NEAR THE HIGHWAY 238 BRIDGE. * AT 33.0 FEET...FLOODING OF PORT ROYAL STATE PARK BEGINS. * AT 30.0 FEET...LOW LYING AGRICULTURAL AREAS ALONG THE RED RIVER FROM THE KENTUCKY STATE LINE TO ADAMS...PAST PORT ROYAL STATE PARK...AND ON THE SULPHER FORK FROM NEAR SPRINGFIELD TO NEAR CEDAR HILL...TO PORT ROYAL STATE PARK BEGIN TO FLOOD. * AT 17.0 FEET...THE PUBLIC ACCESS PARKING LOT AT PORT ROYAL STATE PARK IS COMPLETELY INUNDATED. * AT 11.0 FEET...WATER BEGINS TO INUNDATE THE PUBLIC ACCESS PARKING LOT AND PICNIC AREA AT PORT ROYAL STATE PARK. $$ TNC037-282100- /O.EXT.KOHX.FL.W.0010.000000T0000Z-130428T2100Z/ /ANTT1.1.ER.130428T1224Z.130428T1800Z.130428T1925Z.NO/ 1051 AM CDT SUN APR 28 2013 ...FLOOD WARNING EXTENDED UNTIL 04/28 16:00...THE FLOOD WARNING CONTINUES FOR THE MILL CREEK NEAR ANTIOCH * UNTIL 04/28 16:00. * AT 10AM SUNDAY THE STAGE WAS 15.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON. * AT 17.0 FEET...SIGNIFICANT FLOODING IS OCCURRING IN EZELL ROAD PARK AND ANTIOCH PARK. INDUSTRIAL AREAS NEAR FRANKLIN LIMESTONE ROAD...HAYWOOD LANE... ANTIOCH PIKE...BLUE HOLE ROAD...AND HARDING PLACE ARE ALSO EXPERIENCING FLOODING THAT MAY LEAD TO SIGNIFICANT DAMAGE. ANTIOCH PIKE BETWEEN BLUE HOLE ROAD AND REEVES ROAD IS FLOODED...AND WATER APPROACHES MC GAVOCK PIKE NORTH OF HARDING PLACE. * AT 16.0 FEET...FLOODING OF PROPERTY ALONG THE CREEK IS OCCURRING...INCLUDING EZELL ROAD PARK AND ANTIOCH PARK...AND INDUSTRIAL AREAS NEAR FRANKLIN LIMESTONE ROAD...HAYWOOD LANE...ANTIOCH PIKE...BLUE HOLE ROAD...AND HARDING PLACE. * AT 15.0 FEET...PARKING AREAS AND ATHLETIC FIELDS AT ANTIOCH MIDDLE SCHOOL BEGIN TO FLOOD...AND WATER APPROACHES LOW LYING AREAS ALONG ANTIOCH PIKE BETWEEN BLUE HOLE ROAD AND REEVES ROAD. * AT 14.0 FEET...FLOODING OF PROPERTIES ALONG THE CREEK BEGINS...PARTICULARLY INDUSTRIAL AREAS NEAR FRANKLIN LIMESTONE ROAD...HAYWOOD LANE...ANTIOCH PIKE... BLUE HOLE ROAD...AND HARDING PLACE. ALSO FLOODING OF EZELL ROAD PARK AND ANTIOCH PARK IS OCCURRING. * AT 13.0 FEET...PORTIONS OF EZELL ROAD PARK AND ANTIOCH PARK ARE INUNDATED... AND PROPERTY OF ANTIOCH MIDDLE SCHOOL ALONG THE CREEK BECOMES INUNDATED. * AT 12.0 FEET...WATER BEGINS TO INUNDATE LOW LYING AREAS ALONG THE CREEK FROM INTERSTATE 24 TO NEAR HARDING PLACE...INCLUDING EZELL ROAD PARK AND ANTIOCH PARK. $$ TNC037-281621- /O.CAN.KOHX.FL.W.0008.000000T0000Z-130428T1800Z/ /NLVT1.2.ER.130428T0655Z.130428T1000Z.130428T1247Z.UU/ 1051 AM CDT SUN APR 28 2013 THE FLOOD WARNING IS CANCELLED FOR THE MILL CREEK NEAR NOLENSVILLE * UNTIL 04/28 13:00. * AT 10AM SUNDAY THE STAGE WAS 8.2 FEET. * FLOOD STAGE IS 13.0 FEET. * AT 11.0 FEET...WATER BEGINS TO INUNDATE LOW LYING AREAS ALONG THE CREEK. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Apr 28, 12:28 AM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Apr 28, 12:28 AM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1228 AM CDT SUN APR 28 2013 .UPDATE...FOR AVIATION. && .AVIATION... 06Z TAF PACKAGE...CLUSTERS OF STRONG TSRA WITH HEAVY RAINFALL CONTINUED TO MOVE ACROSS THE AREA. MOST OF THE ACTIVITY WILL BE EAST OF CKV BY 08Z AND EAST OF BNA BY 10Z. CSV WILL HAVE PERIODS OF THUNDERSTORMS BETWEEN 08Z-12Z. CONDITIONS WILL BE MAINLY MVFR OVERNIGHT...WITH SOME IFR UNDER THE HEAVIEST STORM CELLS. LATER IN THE NIGHT THROUGH SUNDAY MORNING...MAINLY MVFR CIGS AND VSBYS WITH BR WILL LINGER...BUT THERE WILL BE SOME LOWER IFR CIGS AT TIMES INTO SUNDAY MORNING WITH SOME LINGERING PATCHY LIGHT RAIN. CONDITIONS WILL IMPROVE SUNDAY PM. 13 && .PREV DISCUSSION... /ISSUED 907 PM CDT SAT APR 27 2013/ MESOSCALE UPDATE...THE THUNDERSTORM THAT SHOWED SOME STRONG (ESPECIALLY FROM KHPX)...BUT DISORGANIZED ROTATION ACROSS CHEATHAM AND MONTGOMERY COUNTIES HAD WEAKENED AND MOVED INTO MORE STABLE BOUNDARY LAYER AIR...SO THE TORNADO WARNING WAS CANCELLED. A COUPLE OF SEVERE WARNINGS ARE IN EFFECT. RADAR SUGGESTS LARGE HAIL...BUT VERY WET ENVIRONMENT RESULTING IN MOSTLY HEAVY RAINFALL WITH SOME HAIL REPORTS UP TO NICKEL SIZE. IT APPEARS THAT FLASH FLOODING WILL BE OUR MAIN CONCERN THROUGH THE NIGHT. COLD CLOUD TOPS ARE INDICATED ON SATELLITE OVER OUR NORTHWEST COUNTIES WHERE RAINFALL RATES HAVE APPROACHED 2 INCHES PER HOUR. SEVERAL REPORTS OF FLOODING HAVE ALREADY BEEN RECEIVED. ADDITIONAL COLD CLOUD TOPS ARE BUILDING OVER WEST TN AND WILL EVENTUALLY TRANSLATE EASTWARD...SPREADING THE THREAT FOR FLASH FLOODING TO OTHER PARTS OF THE MID STATE OVERNIGHT. A FLASH FLOOD WATCH WILL REMAIN IN EFFECT UNTIL 15Z SUNDAY. 13 PREV DISCUSSION... /ISSUED 533 PM CDT SAT APR 27 2013/ MESOSCALE UPDATE...PER COORDINATION WITH SPC...MID TN WILL STAY OUT OF ANY WATCHES FOR NOW. A TORNADO WATCH REMAINS TO OUR SOUTHWEST...WITH A NEW SEVERE WATCH TO OUR SOUTH. EVEN THOUGH THE COVERAGE OF SEVERE STORMS IS NOT EXPECTED TO MEET WATCH CRITERIA...WE STILL ANTICIPATE A FEW STRONG TO SEVERE STORMS GETTING INTO OUR WEST AND FAR SOUTH COUNTIES WITHIN THE NEXT FEW HOURS. ACTIVITY HAS BEEN INCREASING IN COVERAGE AND INTENSITY OVER WEST TN...WITH HIGHER DEW POINTS AND CAPES MOVING IN FROM THE SSW. ALSO...ANY STORMS RIDING ALONG THE WARM FRONT WHICH IS DRAPED ACROSS OUR SOUTHERN TIER MAY FLARE UP QUICKLY WITH ENHANCED UPDRAFTS AND LOCALLY ENHANCED STORM RELATIVE HELICITY. THE MAIN WINDOW FOR ANY STRONG TO SEVER APPEARS TO BE THIS EVENING. FOR THE LATE NIGHT HOURS...THE SEVERE THREAT WILL DIMINISH...BUT THE COVERAGE OF RAIN AND STORMS WILL INCREASE WITH A THREAT FOR LOCALIZED HEAVY RAINFALL AND FLOODING. 13 PREV DISCUSSION... /ISSUED 326 PM CDT SAT APR 27 2013/ UPDATE... MADE A QUICK DECISION TO ISSUE A FLASH FLOOD WATCH FOR ALL OF MIDDLE TENNESSEE FOR TONIGHT AND EARLY SUNDAY. CONCERNED WITH LOW CENTER MOVING EAST WHILE WARM FRONT LIFTS NORTHWARD AND BECOMES ORIENTED WEST TO EAST ACROSS MIDDLE TENNESSEE THIS EVENING. ALSO...TRAINING OF ECHOES IS OF CONCERN ESPECIALLY IN AREAS THAT HAVE RECEIVED THE HEAVIER RAINFALL TODAY. BOYD PREV DISCUSSION... /ISSUED 101 PM CDT SAT APR 27 2013/ DISCUSSION... COULD BE A STORMY NIGHT IN MIDDLE TENNESSEE WITH A FEW SEVERE POSSIBLE... SURFACE LOW CENTERED OVER WESTERN ARKANSAS AT EARLY AFTERNOON FORECAST TO MOVE ALONG THE MISSISSIPPI RIVER NEAR MEMPHIS BY 23Z AS DEEPENING UPPER TROUGH SWINGS INTO NORTH CENTRAL MISSOURI AT THAT TIME. WARM FRONT STRETCHES EAST FROM LOW CENTER INTO NORTHERN MISSISSIPPI TO JUST SOUTH OF MEMPHIS...AND WILL LIFT NORTHWARD INTO MIDDLE TENNESSEE THIS EVENING. WE ARE CURRENTLY SEEING SOME SCATTERED CONVECTION BEGINNING TO FIRE DOWN THROUGH NORTH MISSISSIPPI AT THIS TIME GENERALLY IN A SUNLIT AREA WITH 70 DEGREE TEMPS AND 60 DEGREE DEWPOINTS. AM EXPECTING AIR MASS TO DESTABILIZE AS WE GO THROUGH THE LATE AFTERNOON AND INTO THE EVENING BASICALLY ALONG AND SOUTH OF WARM FRONT WITH SCATTERED SHOWERS AND A FEW THUNDERSTORMS REDEVELOPING OVER WESTERN AREAS AND BECOME MORE NUMEROUS AS THEY MOVE EASTWARD DURING THE LATE AFTERNOON AND EVENING. AFTER 00Z WE MAY EVEN SEE A LINE OF STRONG TO SEVERE STORMS DEVELOP IN WESTERN MIDDLE TENNESSEE AND EXTEND DOWN THROUGH THE MEMPHIS AREA AND MOVE EASTWARD ACROSS MIDDLE TENNESSEE DURING THE MID EVENING HOURS. THIS SYSTEM IS NOT IN ANY HURRY TO EXIT SO EXPECT SHOWERS AND STORMS EVEN AFTER MIDNIGHT...ESPECIALLY EASTERN AREAS AND PLATEAU WITH SHOWERS CONTINUING SUNDAY ESPECIALLY EASTERN AREAS. RAIN FINALLY EXITS EARLY SUNDAY EVENING BUT THERE IS A CHANCE FOR SHOWERS ALONG THE PLATEAU ON MONDAY. WENT PRETTY MUCH WITH THE WEATHER PREDICTION CENTERS GUIDANCE IN THE LONGER TERM AS MODELS CANT SEEM TO FIGURE OUT JUST WHERE THE DEEP UPPER LOW IS GOING END UP. THEREFORE I HAVE LOW CONFIDENCE IN LONG TERM FORECAST AND HAVE DECIDED TO CONCENTRATE MORE ON THE SHORTER TERM. BOYD && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR TNZ005>011- 022>034-056>066-075-077>080-093>095. &&
Hazardous weather outlook, Apr 27, 5:22 PM CDT, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 522 PM CDT SAT APR 27 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-282230- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 522 PM CDT SAT APR 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF MIDDLE TENNESSEE THROUGH TONIGHT. ALSO...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR AREAS GENERALLY SOUTHWEST OF INTERSTATE 24. THIS INCLUDES NASHVILLE. SATURDAY/S RAINFALL HAS SATURATED THE GROUND OVER THE MID STATE AND CAUSED HIGH WATER LEVELS ON AREA STREAMS. ADDITIONAL SHOWERS AND THUNDERSTORMS TONIGHT...WITH SOME POCKETS OF HEAVY RAINFALL...WILL CAUSE SOME ADDITIONAL FLOODING PROBLEMS...ESPECIALLY FOR SMALL STREAMS. INCREASINGLY UNSTABLE CONDITIONS WILL MOVE IN FROM THE SOUTHWEST THIS EVENING...MAKING CONDITIONS FAVORABLE FOR A FEW SEVERE STORMS IN THE SLIGHT RISK AREA. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. AN ISOLATED TORNADO CANNOT BE RULED OUT...BUT THE THREAT APPEARS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THE FLASH FLOOD WATCH WILL CONTINUE THROUGH 10 AM SUNDAY. SHOWERS AND THUNDERSTORMS WILL DIMINISH BY SUNDAY NIGHT. TOTAL RAINFALL AMOUNTS FROM TODAY THROUGH SUNDAY WILL RANGE FROM 2 TO 4 INCHES....POSSIBLY CAUSING LOCALIZED FLOODING. SOME RIVERS ACROSS MIDDLE TENNESSEE MAY RISE INTO ACTION STAGE...INCLUDING THE DUCK AND BUFFALO RIVERS. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED TONIGHT INTO SUNDAY. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 13
In the hours before
Local storm report, Apr 28, 12:50 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1250 AM CDT SUN APR 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 AM FLASH FLOOD FRANKLIN 35.93N 86.84W
04/28/2013 WILLIAMSON TN TWITTER
FRANKLIN PD REPORTED FLOODING ON CAROTHERS RD AT
WILLIAMSON MEDICAL CENTER...ALPHA DRIVE...AND LEWISBURG
PIKE.
&&
EVENT NUMBER OHX1300386
SHAMBURGERLocal storm report, Apr 28, 1:06 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
106 AM CDT SUN APR 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM FLASH FLOOD GOODLETTSVILLE 36.33N 86.70W
04/28/2013 DAVIDSON TN TWITTER
HOMES REPORTEDLY FLOODED ALONG DRY CREEK IN
GOODLETTSVILLE
&&
EVENT NUMBER OHX1300387
SHAMBURGERLocal storm report, Apr 28, 1:16 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
116 AM CDT SUN APR 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 AM FLASH FLOOD FRANKLIN 35.93N 86.84W
04/28/2013 WILLIAMSON TN TWITTER
NUMEROUS ROADS FLOODED IN THE FRANKLIN AREA INCLUDING
OKFORD GLEN AT MCEWEN...SYCAMORE AT LIBERTY...AND IN THE
BREEZEWAY SUBDIVISION NEAR CLOVERCROFT ELEMENTARY SCHOOL
&&
EVENT NUMBER OHX1300388
SHAMBURGERLocal storm report, Apr 28, 2:10 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
210 AM CDT SUN APR 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 AM FLASH FLOOD 4 ESE NOLENSVILLE 35.93N 86.59W
04/28/2013 RUTHERFORD TN AMATEUR RADIO
HOMES FLOODED AND BEING EVACUATED IN ROCKY FORK ROAD AT
ROCKY FORK ALMAVILLE ROAD AREA
&&
EVENT NUMBER OHX1300389
SHAMBURGERLocal storm report, Apr 28, 2:21 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
221 AM CDT SUN APR 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 AM FLASH FLOOD 5 NW MURFREESBORO 35.90N 86.47W
04/28/2013 RUTHERFORD TN AMATEUR RADIO
MURFREESBORO FIRE POLICE EVACUATING HOMES IN THE AREA
OF HARDWOOD DRIVE...NANDINA COURT...AND CAMBORNE CIRCLE
NEAR THE I-24 AND 840 INTERCHANGE
&&
EVENT NUMBER OHX1300390
SHAMBURGERLocal storm report, Apr 28, 2:24 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
224 AM CDT SUN APR 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 AM FLASH FLOOD LA VERGNE 36.00N 86.57W
04/28/2013 RUTHERFORD TN AMATEUR RADIO
OLD NASHVILLE HIGHWAY AT JEFFERSON PIKE IS FLOODED WITH
TWO HOMES EVACUATED
&&
EVENT NUMBER OHX1300391
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:12 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery | 33 min |
| Apr 27, 7:15 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 30 min |
| Apr 27, 7:23 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson, Sumner | 9 hr |
| Apr 27, 7:38 PM CDT | Special Weather Statement | OHX | Wayne | 52 min |
| Apr 27, 7:45 PM CDT | River Flood Advisory | OHX | Perry | 49 hr |
| Apr 27, 7:45 PM CDT | River Flood Advisory | OHX | Cheatham | 23 hr |
| Apr 27, 7:46 PM CDT | Tornado Warning | OHX | Cheatham, Dickson, Montgomery | 29 min |
| Apr 27, 8:10 PM CDT | Tornado Warning | OHX | Cheatham, Montgomery, Robertson | 35 min |
| Apr 27, 8:26 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 34 min |
| Apr 27, 8:41 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Montgomery | 34 min |
| Apr 27, 8:56 PM CDT | Severe Thunderstorm Warning | OHX | Sumner | 34 min |
| Apr 27, 9:47 PM CDT | Flash Flood Warning | OHX | Stewart | 6 hr |
| Apr 27, 10:05 PM CDT | Flash Flood Warning | OHX | Davidson, Macon, Smith, Sumner, Trousdale, Wilson | 6 hr |
| Apr 27, 10:48 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry | 27 min |
| Apr 27, 10:51 PM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Hickman, Humphreys, Maury and 3 more | 3 hr |
| Apr 27, 11:14 PM CDT | River Flood Advisory | OHX | Stewart | 56 hr |
| Apr 27, 11:14 PM CDT | River Flood Advisory | OHX | Montgomery | 32 hr |
| Apr 27, 11:19 PM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 4 hr |
| Apr 27, 11:37 PM CDT | Flash Flood Warning | OHX | Hickman, Lewis, Perry | 6 hr |
| Apr 27, 11:46 PM CDT | River Flood Advisory | OHX | Davidson | 7 hr |
| Apr 27, 11:46 PM CDT | River Flood Advisory | OHX | Davidson, Sumner | 7 hr |
| Apr 27, 11:46 PM CDT | River Flood Advisory | OHX | Davidson | 7 hr |
| Apr 27, 11:46 PM CDT | River Flood Advisory | OHX | Davidson | 7 hr |
| Apr 27, 11:55 PM CDT | Flash Flood Warning | OHX | Benton, Dickson, Houston, Humphreys, Montgomery | 3 hr |
| Apr 28, 12:17 AM CDT | River Flood Advisory | OHX | Montgomery, Robertson | 31 hr |
| Apr 28, 1:01 AM CDT | River Flood Advisory | OHX | Davidson, Williamson | 42 hr |
| Apr 28, 1:17 AM CDT | Areal Flood Advisory | OHX | Cannon, Clay, Cumberland, DeKalb, Fentress, Jackson and 7 more | 12 hr |
| Apr 28, 1:31 AM CDT | Tornado Warning | OHX | Bedford, Rutherford | 29 min |
| Apr 28, 1:42 AM CDT | River Flood Warning | OHX | Davidson | 5 hr |
| Apr 28, 1:59 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren | 31 min |
| Apr 28, 2:56 AM CDT | River Flood Warning | OHX | Montgomery, Robertson | 41 hr |
| Apr 28, 3:01 AM CDT | Areal Flood Warning | OHX | Cheatham, Davidson, Dickson, Macon, Montgomery, Robertson and 5 more | 10 hr |
| Apr 28, 6:28 AM CDT | River Flood Advisory | OHX | Davidson | 5 hr |
| Apr 28, 6:43 AM CDT | River Flood Advisory | OHX | Williamson | 6 hr |
| Apr 28, 6:43 AM CDT | River Flood Advisory | OHX | Williamson | 6 hr |
| Apr 28, 6:52 AM CDT | River Flood Advisory | OHX | Cheatham | 12 hr |
| Apr 28, 8:48 AM CDT | River Flood Warning | OHX | Davidson | 6 hr |
| Apr 28, 9:03 AM CDT | River Flood Advisory | OHX | Davidson | 34 hr |
| Apr 28, 9:33 AM CDT | River Flood Warning | OHX | Montgomery | 53 hr |
| Apr 28, 9:45 AM CDT | River Flood Advisory | OHX | Davidson | 5 hr |
| Apr 28, 10:18 AM CDT | River Flood Warning | OHX | Cheatham | 4 hr |
| Apr 28, 10:34 AM CDT | Special Weather Statement | OHX | Wayne | 8 hr |
| Apr 28, 11:10 AM CDT | River Flood Advisory | OHX | Hickman | 64 hr |
| Apr 28, 11:22 AM CDT | River Flood Advisory | OHX | Giles | 7 hr |
| Apr 28, 11:29 AM CDT | River Flood Advisory | OHX | Davidson | 14 hr |
| Apr 28, 11:50 AM CDT | River Flood Warning | OHX | Davidson | 3 hr |
| Apr 28, 1:07 PM CDT | River Flood Advisory | OHX | Williamson | 14 hr |
| Apr 28, 1:07 PM CDT | River Flood Advisory | OHX | Williamson | 24 hr |
| Apr 28, 1:54 PM CDT | Flash Flood Warning | OHX | Grundy | 3 hr |
| Apr 28, 2:31 PM CDT | Special Weather Statement | OHX | Wayne | 6 hr |
| Apr 28, 4:57 PM CDT | River Flood Advisory | OHX | Grundy | 20 hr |
| Apr 28, 5:03 PM CDT | River Flood Warning | OHX | Hickman | 27 hr |
Nearby
River Flood Warnings in Tennessee, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.